Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 144, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 24, 2013, 11:58 AM EDT for Montgomery County, Parke County, Indiana. It took effect at Apr 24, 2013, 11:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 24, 2013, 11:58 AM EDT (15:58 UTC)
- In effect from
- Apr 24, 2013, 11:00 PM EDT
- Expired
- Apr 24, 2013, 10:09 PM EDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Montgomery County, IN, Parke County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar Creek (IN) at Crawfordsville (CRWI3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 24, 10:34 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 24, 10:34 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1034 AM EDT WED APR 24 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 250 AM EDT WED APR 24 2013 SOME RAIN SHOWERS WILL LINGER ACROSS THE AREA THIS MORNING AS COLD FRONT EXITS INDIANA. CLOUDS AND COOLER AIR WILL ARRIVE IN THE WAKE OF THE FRONT THIS AFTERNOON AS A RIDGE OF HIGH PRESSURE FROM THE SOUTHERN PLAINS BUILDS INTO THE OHIO VALLEY. THE HIGH WILL BRING DRY AND COOLER WEATHER FOR THE END OF THE WORKWEEK. ANOTHER WEAK WEATHER DISTURBANCE WILL PUSH THROUGH THE AREA OVER THE WEEKEND...BRINGING WARMER TEMPERATURES AND SMALL CHANCES FOR RAIN. BETTER CHANCES FOR RAIN WILL OCCUR TOWARD THE MIDDLE OF THE NEXT WORK WEEK AS A MORE ORGANIZED COLD FRONT PUSHES THROUGH THE REGION. && .NEAR TERM /TODAY/... ISSUED AT 1006 AM EDT WED APR 24 2013 MAX TEMP NUMBERS LOOK REASONABLE WITH AT LEAST SOME WARMING POSSIBLY OCCURRING LATER THIS AFTERNOON AS PRECIP EXITS THE AREA. ATTEMPTED TO TIME BACK EDGE OF MORE SOLID CLOUD COVER AS BEST AS POSSIBLE...WHICH SHOULD BE REACHING THE INDY AREA MID TO LATE AFTERNOON. HEAVIEST PRECIP IS EXITING THE EASTERN FORECAST AREA OVER THE NEXT HOUR WITH ANOTHER ROUND OF LIGHT SHOWERS AND DRIZZLE PASSING THROUGH OVER THE NEXT FEW HOURS BEFORE PRECIP ENDS COMPLETELY MID AFTERNOON. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 250 AM EDT WED APR 24 2013 SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE OVER NORTHWESTERN OHIO ALONG WITH A COLD FRONT STRETCHING SOUTHWEST TO SOUTHERN INDIANA AND WESTERN KENTUCKY. RADAR RETURNS SHOWED WIDESPREAD RAIN ACROSS THE FORECAST AREA WITH THE COLD FRONT STRETCHING FROM JUST NORTH OF MUNCIE TO JUST SOUTH OF HUF. MAIN FORECAST CHALLENGE WILL BE TIMING THE END OF THE RAIN. GFS AND NAM SUGGEST GOOD MOISTURE CONTINUING ACROSS THE AREA IN THE WAKE OF THE FRONT FOR SEVERAL HOURS AFTER 12Z. BY 18Z FORECAST SOUNDINGS SHOW DRY AIR STARTING TO IN FROM TOP DOWN AMID SUBSIDENCE. AS FORCING IS LOST S THE FRONT MOVES TO THE EAST EXPECTED PRECIP TO END SHORTLY AFTER 12Z AT MOST AREAS. THUS WILL USE HIGH POPS ACROSS THE EAST...WHERE THE PRECIP WILL EXIT LAST...AND TREND TOWARD LOWER VALUES EAST. ALSO WILL TREND POPS LOWER TOWARD 18Z AS FORCING IS LOST. LINGERING MOISTURE IN THE LOWER LEVELS SHOULD KEEP SKIES CLOUDY MUCH OF THE DAY. SATELLITE IMAGES ALSO INDICATING EXTENSIVE CLOUDINESS IN THE WAKE OF THE FRONT YET TO PUSH THROUGH THE STATE SUPPORT THIS AS WELL. GOOD COLD AIR ADVECTION IS ALSO EXPECTED BY 18Z AS 850MB TEMPS FALL TO NEAR -4C BY 18Z. THUS WILL KEEP SKIES MOSTLY CLOUDY THROUGH THE DAY AND TREND HIGHS BELOW MAVMOS. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 250 AM EDT WED APR 24 2013 MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS. GFS SHOWS A QUICK MOVING SHORT WAVE PUSHING THROUGH THE GREAT LAKES TONIGHT AND EARLY THURSDAY...HOWEVER MOISTURE APPEARS LIMITED WITH THAT SYSTEM AS ONLY SOME MID AND HIGH CLOUDS ARE EXPECTED AS FORECAST SOUNDINGS SHOW SATURATION AT THOSE LEVELS. BY 18Z THURSDAY FORECAST SOUNDINGS SHOW A GOOD INVERSION ALOFT THAT SHOW PREVENT DEEP CU GROWTH. THUS A DRY FORECAST TONIGHT AND THURSDAY. GIVEN THE FEW PASSING CLOUDS AND A LOWER LEVEL FLOW THAT FAILS TO GO CALM...UNCERTAINTY EXISTS AS TO WHETHER FROST FORMATION WILL OCCUR. FOR NOW WILL STICK CLOSE TO MAVMOS LOWS IN THE MIDDLE 30S. FREEZING TEMPS APPEAR UNLIKELY ON THURSDAY MORNING...THUS WILL HOLD OFF ON A FROST WATCH. GIVEN THE COLD AIR IN PLACE ON THURSDAY WILL TREND HIGHS COOLER THAN MAVMOS. WARM AIR ADVECTION BEGINS ON THURSDAY NIGHT AS 850MB TEMPS RISE TOWARD 2C BY 12Z FRIDAY. RIDGING BUILDS IN THE MIDDLE LEVELS AS WESTERLY WINDS NOSE WARMER AIR IN TO THE STATE. FORECAST SOUNDINGS ONCE AGAIN INDICATE A DRY COLUMN. WILL STICK CLOSE TO MAVMOS FOR LOWS GIVEN THE CLEAR SKIES BUT ONGOING WAA. THE DRY COLUMN LOOKS TO PERSIST ON FRIDAY AS SURFACE HIGH PRESSURE REMAINS ACROSS THE AREA. GIVEN THE FULL SUN AND SOUTHERLY WINDS WILL TREND THE HIGHS AT OR ABOVE MAVMOS. ON FRIDAY NIGHT ANOTHER SHORT WAVE LOOKS TO PUSH OUT OF THE SOUTHERN PLAINS TOWARD THE TENNESSEE VALLEY. AT THIS TIME BEST FORCING AND MOISTURE LOOKS TO REMAIN SOUTH OF CENTRAL INDIANA...HOWEVER EXPECT CLOUDS TO INCREASE ACROSS THE AREA...ESPECIALLY THE SOUTH. WITH LITTLE TEMPERATURE ADVECTION AND EXPECTED CLOUDS WILL TREND LOWS WARMER THAN MEXMOS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ISSUED AT 250 AM EDT WED APR 24 2013 ENSEMBLES SEEM TO BE COMING IN BETTER AGREEMENT ON THE OVERALL EVOLVING PATTERN...BUT TIMING DIFFERENCES WITH RESPECT TO INDIVIDUAL DISTURBANCES STILL EXIST. APPEARS ONE UPPER TROUGH WILL BE SLOWLY MOVING EAST ACROSS THE FORECAST AREA OVER THIS WEEKEND. SOME OF THE ENSEMBLES PUSH THIS SYSTEM OFF TO THE EAST BY SUNDAY...WHILE OTHERS LINGER THE EFFECTS OF THIS TROUGH INTO MONDAY. WILL GO WITH CHANCE POPS FOR SATURDAY AND SUNDAY...AND SLIGHTLY LOWER POPS ON MONDAY TO COVER THE POTENTIAL FOR THE SLOWER SOLUTIONS. MOST OF THE ENSEMBLES SHOW A STRONGER TROUGH PROGRESSING EAST ACROSS THE NORTHERN PORTIONS OF THE COUNTRY BY EARLY NEXT WEEK. THIS TROUGH MAY BRING A FRONTAL SYSTEM INTO THE AREA BY NEXT TUESDAY. WILL GO WITH CHANCE POPS AT THAT TIME AS WELL. && .AVIATION /DISCUSSION FOR THE 241200Z TAFS/... ISSUED AT 1032 AM EDT WED APR 24 2013 1430Z UPDATE...NO CHANGES NEEDED ATTM. PREV DISC FOLLOWS... WIDESPREAD LIGHT TO MODERATE RAIN CONTINUES ACROSS THE AREA...PROBABLY ENHANCED BY A WEAK SURFACE WAVE OVER WESTERN KENTUCKY RIPPLING ALONG A FRONTAL ZONE OFF TO THE EAST. SHOULD SEE PRECIPITATION DIMINISH FROM NORTHWEST TO SOUTHEAST BY THE LATE MORNING OR MIDDAY HOURS AS WAVE PUSHES OFF TO THE EAST. HAVEN/T SEEN ANY ADDITIONAL LIGHTNING ACTIVITY FOR AWHILE...SO THINK THE THREAT FOR LIGHTNING STRIKES HAS DIMINISHED. MAINLY MVFR VISIBILITY RESTRICTIONS EXPECTED IN THE HEAVIER RAINFALL AREAS. IFR CEILINGS HAVE BEEN SLOWLY BREAKING UP AS THE LOW LEVEL WINDS INCREASE. THINK MOST OF THE REMAINING IFR CEILINGS SHOULD LIFT INTO AN MVFR DECK BY THE MID MORNING HOURS. MODEL DATA DRY OUT THE LOWER LEVEL OF THE AIR MASS RATHER QUICKLY THIS AFTERNOON...SO CEILINGS SHOULD CONTINUE TO RISE INTO A VFR DECK AROUND 040 DURING THE AFTERNOON HOURS. OCCASIONAL SURFACE WIND GUSTS OF 15-18 KTS FROM 310-340 DEGREES POSSIBLE THROUGH THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA/NIELD SHORT TERM...PUMA LONG TERM....JAS AVIATION...JAS/SMF
Hazardous weather outlook, Apr 24, 3:37 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EDT WED APR 24 2013 INZ021-028-029-035-043-044-051>054-060-061-067-068-070-071-250745- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY- OWEN-MORGAN-SULLIVAN-GREENE-KNOX-DAVIESS-LAWRENCE-JACKSON- 337 AM EDT WED APR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING. HAZARDS: SOME FLOODED ROADS AND STREAMS. RIVER FLOODING. TIMING: FLOODING ONGOING. DISCUSSION: FLOODING CONTINUES IN SOME LOCATIONS. SOME ROADS ARE FLOODED AND CLOSED AS CREEKS AND RIVERS HAVE RUN OUT OF THEIR BANKS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. A COLD FRONT WILL EXIT CENTRAL INDIANA THIS MORNING AND RAIN WILL END BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA AGAIN TUESDAY AND TUESDAY NIGHT. IT IS TOO SOON TO DETERMINE IF THE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORMS. THE RAIN MAY PROLONG THE RIVER FLOODING. RIVER FLOODING WILL BE ONGOING MUCH OF NEXT WEEK. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE WELCOME TO REPORT OBSERVED FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>042-045>049-055>057-062>065-069-072-250745- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-JOHNSON-SHELBY- RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-JENNINGS- 337 AM EDT WED APR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. DISCUSSION: A COLD FRONT WILL EXIT CENTRAL INDIANA THIS MORNING AND RAIN WILL END BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA AGAIN TUESDAY AND TUESDAY NIGHT. IT IS TOO SOON TO DETERMINE IF STORMS WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORMS. THE RAIN HAS THE POTENTIAL TO CAUSE SOME FLOODING TO RETURN. DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING MORE THUNDERSTORMS TO CENTRAL INDIANA AT TIMES TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Apr 24, 9:04 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
04/24/2013 M1.44 INCH MARION IN AMATEUR RADIO
STORM TOTAL THUS FAR. MEASURED AT 10TH ST AND COUNTRY
CLUB RD ON THE WEST SIDE OF INDIANAPOLIS.
&&
LEELocal storm report, Apr 24, 9:24 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN BROOKLYN 39.54N 86.37W
04/24/2013 M1.31 INCH MORGAN IN NWS EMPLOYEE
STORM TOTAL THUS FAR.
&&
LEELocal storm report, Apr 24, 9:48 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 NNE CARMEL 39.98N 86.10W
04/24/2013 M1.26 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 6 AM.
&&
LEELocal storm report, Apr 24, 10:37 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSW WHITESTOWN 39.98N 86.35W
04/24/2013 M1.47 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
&&
LEELocal storm report, Apr 24, 10:44 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN 2 E JAMESTOWN 39.93N 86.59W
04/24/2013 M1.44 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 430 AM.
0500 AM HEAVY RAIN 1 S KOKOMO 40.46N 86.13W
04/24/2013 M1.31 INCH HOWARD IN COCORAHS
STORM TOTAL AS OF 5 AM.
0500 AM HEAVY RAIN 7 S SPENCER 39.19N 86.77W
04/24/2013 M1.24 INCH OWEN IN COCORAHS
STORM TOTAL AS OF 5 AM.
0500 AM HEAVY RAIN 4 W ATLANTA 40.21N 86.10W
04/24/2013 M1.45 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 5 AM.
0530 AM HEAVY RAIN 4 ENE JASONVILLE 39.18N 87.13W
04/24/2013 M1.26 INCH CLAY IN COCORAHS
STORM TOTAL AS OF 530 AM.
0530 AM HEAVY RAIN 7 NW KOKOMO 40.55N 86.23W
04/24/2013 M1.33 INCH HOWARD IN COCORAHS
STORM TOTAL AS OF 530 AM.
0530 AM HEAVY RAIN 8 SSW INDIANAPOLIS 39.67N 86.20W
04/24/2013 M1.25 INCH MARION IN COCORAHS
STORM TOTAL AS OF 530 AM.
0545 AM HEAVY RAIN 10 NE INDIANAPOLIS 39.88N 86.01W
04/24/2013 M1.27 INCH MARION IN COCORAHS
STORM TOTAL AS OF 545 AM.
0545 AM HEAVY RAIN 4 WSW GOSPORT 39.33N 86.73W
04/24/2013 M1.23 INCH OWEN IN COCORAHS
STORM TOTAL AS OF 545 AM.
0600 AM HEAVY RAIN 1 NNE CARMEL 39.98N 86.10W
04/24/2013 M1.26 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 5 NNE LEBANON 40.12N 86.44W
04/24/2013 M1.42 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 3 SW THORNTOWN 40.10N 86.65W
04/24/2013 M1.42 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 2 SSE WESTFIELD 40.02N 86.12W
04/24/2013 M1.31 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 5 S BROWNSBURG 39.77N 86.39W
04/24/2013 M1.28 INCH HENDRICKS IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 6 SSE MOORESVILLE 39.54N 86.33W
04/24/2013 M1.13 INCH MORGAN IN COCORAHS
STORM TOTAL THROUGH 6 AM.
0600 AM HEAVY RAIN 4 ENE ATLANTA 40.24N 85.96W
04/24/2013 M1.45 INCH TIPTON IN COCORAHS
STORM TOTAL THROUGH 6 AM.
0630 AM HEAVY RAIN 5 SW GREENWOOD 39.56N 86.18W
04/24/2013 M1.01 INCH JOHNSON IN COCORAHS
STORM TOTAL THROUGH 630 AM.
0630 AM HEAVY RAIN 2 E ANDERSON 40.09N 85.65W
04/24/2013 M1.10 INCH MADISON IN COCORAHS
STORM TOTAL THROUGH 630 AM.
0645 AM HEAVY RAIN 4 E INDIANAPOLIS 39.78N 86.07W
04/24/2013 M1.52 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 645 AM.
0645 AM HEAVY RAIN 4 SSE GREENCASTLE 39.59N 86.81W
04/24/2013 M1.77 INCH PUTNAM IN COCORAHS
STORM TOTAL THROUGH 645 AM.
0655 AM HEAVY RAIN 4 ESE GREENCASTLE 39.62N 86.77W
04/24/2013 M1.86 INCH PUTNAM IN COCORAHS
STORM TOTAL THROUGH 655 AM.
0700 AM HEAVY RAIN 1 SSW WHITESTOWN 39.98N 86.35W
04/24/2013 M1.47 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 WSW LEBANON 40.03N 86.54W
04/24/2013 M1.62 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 E NEW ROSS 39.96N 86.68W
04/24/2013 M1.68 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NNE LEBANON 40.08N 86.46W
04/24/2013 M1.38 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 N LEBANON 40.11N 86.47W
04/24/2013 M1.53 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 W LEBANON 40.05N 86.55W
04/24/2013 M1.65 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 ESE LEBANON 40.05N 86.46W
04/24/2013 M1.57 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN FLORA 40.54N 86.52W
04/24/2013 M1.36 INCH CARROLL IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 5 ENE FRANKFORT 40.31N 86.42W
04/24/2013 M1.55 INCH CLINTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 6 SSE MULBERRY 40.27N 86.62W
04/24/2013 M1.28 INCH CLINTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0757 AM HEAVY RAIN CARMEL 39.97N 86.11W
04/24/2013 M1.30 INCH HAMILTON IN TRAINED SPOTTER
STORM TOTAL THUS FAR AT RIVER RD AND HAZEL DELL.
0800 AM HEAVY RAIN BROOKLYN 39.54N 86.37W
04/24/2013 M1.31 INCH MORGAN IN NWS EMPLOYEE
STORM TOTAL THUS FAR.
0820 AM HEAVY RAIN FISHERS 39.95N 86.02W
04/24/2013 M1.74 INCH HAMILTON IN NWS EMPLOYEE
MEASUREMENT TAKEN IN NORTHERN FISHERS.
0850 AM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
04/24/2013 M1.44 INCH MARION IN AMATEUR RADIO
STORM TOTAL THUS FAR. MEASURED AT 10TH ST AND COUNTRY
CLUB RD ON THE WEST SIDE OF INDIANAPOLIS.
&&
LEELocal storm report, Apr 24, 11:21 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN 2 E JAMESTOWN 39.93N 86.59W
04/24/2013 M1.44 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 430 AM.
0500 AM HEAVY RAIN 1 S KOKOMO 40.46N 86.13W
04/24/2013 M1.31 INCH HOWARD IN COCORAHS
STORM TOTAL AS OF 5 AM.
0500 AM HEAVY RAIN 7 S SPENCER 39.19N 86.77W
04/24/2013 M1.24 INCH OWEN IN COCORAHS
STORM TOTAL AS OF 5 AM.
0500 AM HEAVY RAIN 4 W ATLANTA 40.21N 86.10W
04/24/2013 M1.45 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 5 AM.
0530 AM HEAVY RAIN 4 ENE JASONVILLE 39.18N 87.13W
04/24/2013 M1.26 INCH CLAY IN COCORAHS
STORM TOTAL AS OF 530 AM.
0530 AM HEAVY RAIN 7 NW KOKOMO 40.55N 86.23W
04/24/2013 M1.33 INCH HOWARD IN COCORAHS
STORM TOTAL AS OF 530 AM.
0530 AM HEAVY RAIN 8 SSW INDIANAPOLIS 39.67N 86.20W
04/24/2013 M1.25 INCH MARION IN COCORAHS
STORM TOTAL AS OF 530 AM.
0545 AM HEAVY RAIN 10 NE INDIANAPOLIS 39.88N 86.01W
04/24/2013 M1.27 INCH MARION IN COCORAHS
STORM TOTAL AS OF 545 AM.
0545 AM HEAVY RAIN 4 WSW GOSPORT 39.33N 86.73W
04/24/2013 M1.23 INCH OWEN IN COCORAHS
STORM TOTAL AS OF 545 AM.
0600 AM HEAVY RAIN 1 NNE CARMEL 39.98N 86.10W
04/24/2013 M1.26 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 5 NNE LEBANON 40.12N 86.44W
04/24/2013 M1.42 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 3 SW THORNTOWN 40.10N 86.65W
04/24/2013 M1.42 INCH BOONE IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 2 SSE WESTFIELD 40.02N 86.12W
04/24/2013 M1.31 INCH HAMILTON IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 5 S BROWNSBURG 39.77N 86.39W
04/24/2013 M1.28 INCH HENDRICKS IN COCORAHS
STORM TOTAL AS OF 6 AM.
0600 AM HEAVY RAIN 6 SSE MOORESVILLE 39.54N 86.33W
04/24/2013 M1.13 INCH MORGAN IN COCORAHS
STORM TOTAL THROUGH 6 AM.
0600 AM HEAVY RAIN 4 ENE ATLANTA 40.24N 85.96W
04/24/2013 M1.45 INCH TIPTON IN COCORAHS
STORM TOTAL THROUGH 6 AM.
0630 AM HEAVY RAIN 5 SW GREENWOOD 39.56N 86.18W
04/24/2013 M1.01 INCH JOHNSON IN COCORAHS
STORM TOTAL THROUGH 630 AM.
0630 AM HEAVY RAIN 2 E ANDERSON 40.09N 85.65W
04/24/2013 M1.10 INCH MADISON IN COCORAHS
STORM TOTAL THROUGH 630 AM.
0645 AM HEAVY RAIN 4 E INDIANAPOLIS 39.78N 86.07W
04/24/2013 M1.52 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 645 AM.
0645 AM HEAVY RAIN 4 SSE GREENCASTLE 39.59N 86.81W
04/24/2013 M1.77 INCH PUTNAM IN COCORAHS
STORM TOTAL THROUGH 645 AM.
0655 AM HEAVY RAIN 4 ESE GREENCASTLE 39.62N 86.77W
04/24/2013 M1.86 INCH PUTNAM IN COCORAHS
STORM TOTAL THROUGH 655 AM.
0700 AM HEAVY RAIN 1 SSW WHITESTOWN 39.98N 86.35W
04/24/2013 M1.47 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 WSW LEBANON 40.03N 86.54W
04/24/2013 M1.62 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 E NEW ROSS 39.96N 86.68W
04/24/2013 M1.68 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NNE LEBANON 40.08N 86.46W
04/24/2013 M1.38 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 N LEBANON 40.11N 86.47W
04/24/2013 M1.53 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 W LEBANON 40.05N 86.55W
04/24/2013 M1.65 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 ESE LEBANON 40.05N 86.46W
04/24/2013 M1.57 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN FLORA 40.54N 86.52W
04/24/2013 M1.36 INCH CARROLL IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 5 ENE FRANKFORT 40.31N 86.42W
04/24/2013 M1.55 INCH CLINTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 6 SSE MULBERRY 40.27N 86.62W
04/24/2013 M1.28 INCH CLINTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN COVINGTON 40.14N 87.39W
04/24/2013 M1.20 INCH FOUNTAIN IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 5 ENE BLOOMFIELD 39.05N 86.85W
04/24/2013 M1.21 INCH GREENE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NE CARMEL 39.99N 86.08W
04/24/2013 M1.33 INCH HAMILTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 S SHERIDAN 40.08N 86.22W
04/24/2013 M1.57 INCH HAMILTON IN COCORAHS
STORM TOTALT HROUGH 7 AM.
0700 AM HEAVY RAIN 1 N FISHERS 39.97N 86.02W
04/24/2013 M1.43 INCH HAMILTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 3 NE FISHERS 39.98N 85.98W
04/24/2013 M1.43 INCH HAMILTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 E CUMBERLAND 39.78N 85.93W
04/24/2013 M1.23 INCH HANCOCK IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NNW AVON 39.79N 86.40W
04/24/2013 M1.41 INCH HENDRICKS IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN CLAYTON 39.69N 86.52W
04/24/2013 M1.65 INCH HENDRICKS IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 5 ESE KOKOMO 40.45N 86.05W
04/24/2013 M1.42 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 7 W KOKOMO 40.48N 86.27W
04/24/2013 M1.51 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 E KOKOMO 40.48N 86.06W
04/24/2013 M1.48 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 7 WNW KOKOMO 40.51N 86.26W
04/24/2013 M1.35 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 W INDIAN HEIGHTS 40.42N 86.19W
04/24/2013 M1.27 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 E KOKOMO 40.48N 86.06W
04/24/2013 M1.44 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 WNW KOKOMO 40.50N 86.20W
04/24/2013 M1.26 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 5 WSW GREENWOOD 39.59N 86.20W
04/24/2013 M1.01 INCH JOHNSON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 SSW FAIRLAND 39.59N 85.87W
04/24/2013 M1.03 INCH SHELBY IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 S LAFAYETTE 40.38N 86.87W
04/24/2013 M1.42 INCH TIPPECANOE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 W LAFAYETTE 40.41N 86.91W
04/24/2013 M1.10 INCH TIPPECANOE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 W WEST LAFAYETTE 40.44N 86.95W
04/24/2013 M1.11 INCH TIPPECANOE IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 NW TIPTON 40.29N 86.05W
04/24/2013 M1.50 INCH TIPTON IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 1 NW CLINTON 39.67N 87.42W
04/24/2013 M1.85 INCH VERMILLION IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 4 NNW ATTICA 40.34N 87.28W
04/24/2013 M1.16 INCH WARREN IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NW PINE VILLAGE 40.47N 87.28W
04/24/2013 M1.15 INCH WARREN IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0700 AM HEAVY RAIN 2 NW ATTICA 40.31N 87.27W
04/24/2013 M1.19 INCH WARREN IN COCORAHS
STORM TOTAL THROUGH 7 AM.
0730 AM HEAVY RAIN 2 NNW MOORESVILLE 39.64N 86.38W
04/24/2013 M1.66 INCH HENDRICKS IN COCORAHS
STORM TOTAL THROUGH 730 AM.
0730 AM HEAVY RAIN 4 SW KOKOMO 40.43N 86.19W
04/24/2013 M1.42 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 730 AM.
0730 AM HEAVY RAIN 6 NE BURLINGTON 40.54N 86.31W
04/24/2013 M1.41 INCH HOWARD IN COCORAHS
STORM TOTAL THROUGH 730 AM.
0730 AM HEAVY RAIN 7 W INDIANAPOLIS 39.78N 86.28W
04/24/2013 M1.46 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 730 AM.
0757 AM HEAVY RAIN CARMEL 39.97N 86.11W
04/24/2013 M1.30 INCH HAMILTON IN TRAINED SPOTTER
STORM TOTAL THUS FAR AT RIVER RD AND HAZEL DELL.
0800 AM HEAVY RAIN BROOKLYN 39.54N 86.37W
04/24/2013 M1.31 INCH MORGAN IN NWS EMPLOYEE
STORM TOTAL THUS FAR.
0805 AM HEAVY RAIN 9 NNE INDIANAPOLIS 39.90N 86.08W
04/24/2013 M1.44 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 8 AM.
0815 AM HEAVY RAIN 1 ENE LEBANON 40.06N 86.46W
04/24/2013 M1.68 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 815 AM.
0820 AM HEAVY RAIN FISHERS 39.95N 86.02W
04/24/2013 M1.74 INCH HAMILTON IN NWS EMPLOYEE
MEASUREMENT TAKEN IN NORTHERN FISHERS.
0820 AM HEAVY RAIN 7 NNE INDIANAPOLIS 39.87N 86.10W
04/24/2013 M1.56 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 820 AM.
0825 AM HEAVY RAIN 1 ENE BROOKLYN 39.55N 86.35W
04/24/2013 M1.33 INCH MORGAN IN COCORAHS
STORM TOTAL THROUGH 825 AM.
0830 AM HEAVY RAIN 13 NW INDIANAPOLIS 39.91N 86.32W
04/24/2013 M1.57 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 830 AM.
0848 AM HEAVY RAIN 7 SW INDIANAPOLIS 39.70N 86.24W
04/24/2013 M1.75 INCH MARION IN COCORAHS
STORM TOTAL THROUGH 845 AM.
0850 AM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
04/24/2013 M1.44 INCH MARION IN AMATEUR RADIO
STORM TOTAL THUS FAR. MEASURED AT 10TH ST AND COUNTRY
CLUB RD ON THE WEST SIDE OF INDIANAPOLIS.
0900 AM HEAVY RAIN 6 ESE LEBANON 40.02N 86.37W
04/24/2013 M1.83 INCH BOONE IN COCORAHS
STORM TOTAL THROUGH 9 AM.
0900 AM HEAVY RAIN 2 NW PLAINFIELD 39.72N 86.41W
04/24/2013 M1.65 INCH HENDRICKS IN COCORAHS
STORM TOTAL THROUGH 9 AM.
&&
LEEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:30 AM EDT | Areal Flood Advisory | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 6 more | 6 hr |
| Apr 24, 8:20 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 4 hr |
| Apr 24, 8:20 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 39 hr |
| Apr 24, 8:38 AM EDT | Flash Flood Warning | IND | Sullivan | 6 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Marion, Morgan | 50 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Marion, Morgan | 50 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Morgan, Owen | 58 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Morgan, Owen | 58 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 72 hr |
| Apr 24, 11:58 AM EDT | River Flood Warning | IND | Clay, Greene | 50 hr |
| Apr 24, 1:27 PM EDT | Areal Flood Advisory | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 6 more | 6 hr |
| Apr 24, 1:32 PM EDT | Areal Flood Advisory | IND | Boone, Carroll, Clinton, Fountain, Hamilton, Howard and 6 more | 6 hr |
| Apr 24, 3:46 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 20 hr |
| Apr 24, 7:28 PM EDT | Areal Flood Advisory | IND | Boone, Carroll, Clinton, Hamilton, Howard, Tippecanoe and 1 more | 12 hr |
| Apr 24, 7:32 PM EDT | Areal Flood Advisory | IND | Brown, Clay, Johnson, Monroe, Morgan, Owen and 4 more | 12 hr |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.